# SDR BJNA041101

- Difficulty date: November 28, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: 69406121
- Condition: Corroded
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, LEVEL TWO CORROSION WAS DISCOVERED ON A LEADING EDGE SLAT ACTUATOR SUPPORT BRACKET ON THE LEFT WING SPAR AT WING STATION 421.  REMOVED AND REPLACED THE SUPPORT BRACKET AT THE CENTER OF THE NUMBER TWO LEADING EDGE SLAT ACTUATOR ATTACHMENT LOCATED ON THE LEFT HAND WING SPAR AT STATION 421 IAW BOEING SRM CHAPTER 51-30-2.  (M)
